# SDR SWAA2022021714507

- Difficulty date: August 17, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 231YF IS CRUSHED AT FORWARD INBOARD CORNER / REPAIRED PASSENGER CABIN FLOORBOARD 231YF AS MARKED I/A/W SRM 53-00-50-2R-4 REV 65; SRM 53-00-50-2R-0 REV 65
